# SDR ASAA2019030828560

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 18,215 hours, 6,028 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN. FAULT LIGHT ILLUMINATED. GROUNDED - YES. APU SHUT DOWN DUE TO FUEL STARVATION DUE TO IMPROPER CONFIG DURING FUEL TRANSFER. RESTARTED APU. RAN APU WITH FULL ELECTRICAL LOAD AND PNEUMATIC LOAD. NO DEFECTS NOTED.
